# SDR A6WA200940307

- Difficulty date: June 4, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136507-52 - DENT FOUND ON LT INBD FLAP LOWER SKIN W/S 65.0 (9.0 X 8.0 X .160 DEEP).  LT INBD FLAP LOWER SKIN W/S 65.0.  REPAIRED IAW REO 601R-57-52-1447.  (K)
